MAUDE Adverse Event Report: DEPUY IRELAND 9616671 GLOBAL ADVATAGE BROACH 10MM; EXTREMITY INSTRUMENTS : BROACHES

DEPUY IRELAND 9616671 GLOBAL ADVATAGE BROACH 10MM; EXTREMITY INSTRUMENTS : BROACHES
Catalog Number 212860010
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Examination of the returned device did not confirm the reported crack.The device revealed cuts and scratches attributed to normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the anterior portion of the 10mm broach has cracked.

Brand Name
GLOBAL ADVATAGE BROACH 10MM
Common Device Name
EXTREMITY INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7999139
Report Number1818910-2018-73334
Device Sequence Number1311195
Product Code HTQ
UDI-Device Identifier10603295089148
UDI-Public10603295089148
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212860010
Device Lot NumberU3DBF1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1